AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] José Ignacio Cogolludo-Agustín. Topological invariants of the complement to arrangements of rational plane curves. Memoirs of the AMS 159 (2002) MR 1921584.
Book volume table of contents   

[32] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[34] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki. Symmetries of Accola-Maclachlan and Kulkarni surfaces. Proc. Amer. Math. Soc. 127 (1999) 637-646. MR 1468184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hiro-o Tokunaga. Irreducible plane curves with the Albanese dimension 2. Proc. Amer. Math. Soc. 127 (1999) 1935-1940. MR 1637444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kwai-Man Fan. Position of singularities and fundamental group of the complement of a union of lines. Proc. Amer. Math. Soc. 124 (1996) 3299-3303. MR 1343691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert D. M. Accola. On lifting the hyperelliptic involution . Proc. Amer. Math. Soc. 122 (1994) 341-347. MR 1197530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Eriko Hironaka. Abelian coverings of the complex projective plane branched along configurations of real lines. Memoirs of the AMS 105 (1993) MR 1164128.
Book volume table of contents   

[55] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Shreeram S. Abhyankar. Galois theory on the line in nonzero characteristic . Bull. Amer. Math. Soc. 27 (1992) 68-133. MR 1118002.
Abstract, references, and article information   
View Article: PDF

[58] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Shōichi Nakajima. $p$-ranks and automorphism groups of algebraic curves . Trans. Amer. Math. Soc. 303 (1987) 595-607. MR 902787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3